Alert archive / Wisconsin / Winter Storm Warnings in 2012

Winter Storm Warning 9, NWS Duluth, MN

December 10, 2012Bayfield County, Wisconsin

NWS Duluth, MN issued this winter storm warning at Dec 10, 2012, 12:04 PM CST for Bayfield County, Wisconsin. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 10, 2012, 12:04 PM CST (18:04 UTC)
Expired
Dec 10, 2012, 2:28 PM CST
In force
2 hr
Issued by
NWS Duluth, MN

County Bayfield County, WI

The radar

The Duluth radar (KDLH), 82 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 1:40 PM CSTSNOW 5.9Oulu, WI
Dec 10, 2:25 PM CSTSNOW 6Port Wing, WI3 INCHES FELL LAST NIGHT. 3 INCHES FELL TODAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 6.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2012-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2012-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WWUS43 KDLH 101804
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1204 PM CST MON DEC 10 2012



WIZ002-102200-
/O.EXP.KDLH.WS.W.0008.000000T0000Z-121210T1800Z/
/O.NEW.KDLH.WS.W.0009.121210T1804Z-121210T2200Z/
BAYFIELD-
INCLUDING THE CITY OF...WASHBURN
1204 PM CST MON DEC 10 2012

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...


THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WINTER STORM
WARNING FOR LOCALLY HEAVY SNOW WHICH IS IN EFFECT UNTIL 4 PM CST
THIS AFTERNOON.

* LOCATION...BAYFIELD COUNTY OF NORTHWESTERN WISCONSIN.

* TIMING...SNOW WILL CONTINUE THIS AFTERNOON...ESPECIALLY NORTH OF
  HIGHWAY 2.


* SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4
  INCHES CAN BE EXPECTED TODAY....MAINLY NORTH OF HIGHWAY 2.

* WINDS AND VISIBILITY...SNOW WILL RESULT IN REDUCED
  VISIBILITIES.


* IMPACTS...SNOW COVERED AND SLIPPERY ROADWAYS. PLEASE USE
  EXTREME CAUTION IF YOU ARE TRAVELING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS HEAVY SNOW
ACCUMULATION IS ANTICIPATED. EXPECT SNOW COVERED ROADS AND
VISIBILITY LESS THAN A HALF MILE. IF YOU MUST TRAVEL... EXERCISE
EXTREME CAUTION AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION.
LET SOMEONE KNOW YOUR TRAVEL ROUTE AND EXPECTED ARRIVAL TIME AND
HAVE A CELL PHONE IN CASE YOU BECOME STRANDED. KEEP A WINTER
SURVIVAL KIT IN YOUR VEHICLE...INCLUDING A FLASHLIGHT...FOOD...
AND WATER.



&&

$$
1 follow-up statement
131 
WWUS43 KDLH 102028
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
228 PM CST MON DEC 10 2012



WIZ002-102130-
/O.CAN.KDLH.WS.W.0009.000000T0000Z-121210T2200Z/
BAYFIELD-
INCLUDING THE CITY OF...WASHBURN
228 PM CST MON DEC 10 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WINTER
STORM WARNING. 

THE WINTER STORM HAS MOVED FARTHER EAST OF THE REGION THIS
AFTERNOON. THE SNOW INTENSITY AND AREAL COVERAGE HAS DIMINISHED
CONSIDERABLY SINCE THIS MORNING. ALTHOUGH SNOW SHOWERS OR FLURRIES
MY LINGER INTO LATE AFTERNOON...NO ADDITIONAL SIGNIFICANT
ACCUMULATION IS EXPECTED. TOTAL SNOWFALL ACCUMULATIONS ACROSS THE
COUNTY RANGED FROM 5 TO 10 INCHES NORTH OF HIGHWAY 2...TO A FEW
INCHES IN THE SOUTHERN PART OF THE COUNTY.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this winter storm warning went out at Dec 10, 12:01 PM CST, 3 minutes earlier.

Area forecast discussion, Dec 10, 12:01 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1201 PM CST MON DEC 10 2012

.AVIATION...

CIGS HAVE BEEN CLEARING FOR ALL TERMINALS SAVE FOR KHYR. -SN WILL
CONTINUE FOR KHYR FOR A FEW HOURS...SOMETIMES DROPPING VSBYS TO
IFR CONDITIONS DUE TO HEAVIER SNOW RATES. THERE WILL BE A WIND
SHIFT ACROSS ALL TERMINALS OVERNIGHT DUE TO A PASSING WARM FRONT
WHICH WILL ALSO LOWER CIGS AND MOISTEN THE LOWER LEVELS. THERE IS
A SMALL POSSIBILITY FOR SNOW AT THE END OF THE TAF PERIOD FOR
KINL...KHIB...AND KBRD...BUT HAVE LEFT OUT OF TAFS FOR THE TIME
BEING DUE TO UNCERTAINTY. WILL MONITOR AND RE-EVALUATE.

&&

.PREV DISCUSSION... /ISSUED 1040 AM CST MON DEC 10 2012/

UPDATE...DROPPED WSW EXCEPT BAYFIELD COUNTY WHERE PLUME FROM LAKE
CHEQUAMEGON CONTINUES...ALBEIT DISORGANIZED. ENHANCED AREA OVER
LAKE...POSSIBLY MCV RELATED...PUSHING TOWARDS FRENCH RIVER TO TWO
HARBORS VICINITY. MAY SEE QUICK ACCUMULATION OF 1-2 INCHES.

PREV DISCUSSION... /ISSUED 529 AM CST MON DEC 10 2012/

AVIATION.../12Z TAF ISSUANCE/

LIGHT SNOW WILL GRADUALLY END AT DLH...THEN HYR LATER THIS MORNING.
THERE STILL COULD BE SOME MVFR VISIBILITIES IN THE HEAVIER SNOW
BANDS. SKIES WILL GENERALLY CLEAR FROM WEST TO EAST TODAY WITH WINDS
DECREASING IN SPEEDS AND SWITCHING FROM THE WEST. WARM FRONT
APPROACHES TONIGHT AND WITH WINDS FROM THE SOUTHWEST AND LOWERING
CEILINGS. COULD BE SOME FLURRIES AND HIGH END MVFR CEILINGS AT THE
END OF THIS TAF FORECAST FOR THE WESTERN TERMINALS OF INL AND BRD.

PREV DISCUSSION... /ISSUED 411 AM CST MON DEC 10 2012/

SHORT TERM...
MAIN CONCERN FOR THE REMAINDER OF THE NIGHT AND INTO MONDAY WILL
BE THE ONGOING SNOWFALL ALONG THE SOUTH SHORE OF LAKE
SUPERIOR...AS WELL AS ACROSS THE MN ARROWHEAD.

FIRST THE SOUTH SHORE...
LATEST SFC OBSERVATIONS AND RADAR IMAGERY SHOW A WELL-DEFINED
CONVERGENCE AXIS ACROSS THE NRN PORTIONS OF DOUGLAS...BAYFIELD
AND ASHLAND COUNTIES. AT 300 AM...THE SNOW HAD JUST PUSHED INTO
THE FAR NW CORNER OF IRON COUNTY. HOWEVER...AS THE BOUNDARY SHIFTS
EAST THROUGH THE MORNING WINDS OVER NRN IRON COUNTY WILL TURN OUT
OF THE NORTH THEN NORTHWEST AND SN WILL INCREASE IN INTENSITY.
LATEST HIGH RES MODELS SHOW THE SHOW PERSISTS ALONG THE SOUTH
SHORE TODAY...WITH THE BEST ACCUMULATIONS OVER DOUGLAS AND
BAYFIELD COUNTY THROUGH NOON...AND IRON COUNTY THIS AFTERNOON. THE
LATEST NAM BUFR SOUNDING AT KIWD REVEALS ADIABATIC LAPSE RATES
TO 6 KFT WITH SUFFICIENT CAPE FOR SEVERAL INCHES OF LES THROUGH
THE AFTERNOON AS H85 TEMPS FALL INTO THE NEGATIVE LOWER TEENS. HAVE
EXTENDED THE WARNINGS CURRENTLY IN EFFECT TO REFELCT THE LATER
TIMING.

LIGHT SNOW HAS BEEN REPORTED ACROSS THE MN ARROWHEAD REGION
THROUGH THE NIGHT...MAINLY FROM ELY TO DULUTH AND EASTWARD. THE
DULUTH AIRPORT HAS RECEIVED A HALF INCH OF NEW SNOW SINCE
MIDNIGHT. ALTHOUGH NO SNOWFALL REPORTS FROM THIS REGION HAVE COME
IN OVERNIGHT...HIGH RES MODELS SUGGEST AROUND AN INCH OF ACCUM
EARLY THIS MORNING, WITH ANOTHER INCH OR TWO THROUGHOUT THE DAY.

LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.

A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE NORTHERN ROCKIES ON
WEDNESDAY THAT WILL BRING A CHANCE OF LIGHT SNOW TO THE NORTHERN
HALF OF THE FORECAST AREA WEDNESDAY AND WEDNESDAY NIGHT. SNOWFALL
AMOUNTS WILL BE UNDER AN INCH. A BRIEF RIDGE OF HIGH PRESSURE WILL BE
OVER THE AREA ON THURSDAY BEFORE THE NEXT WEATHER SYSTEM MOVES OUT
OF SOUTHERN SASKATCHEWAN THURSDAY NIGHT. THIS WILL SPREAD SNOW BACK
INTO THE REGION FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. THIS WILL
MAINLY AFFECT THE NORTHERN PORTIONS OF THE GREAT LAKES. SOME MODEL
DIFFERENCES ARISE WITH THE UPCOMING LOW PRESSURE SYSTEM MOVING OUT OF
THE CENTRAL PLAINS FOR NEXT WEEKEND. THE GFS HAS THE LOW MOVING
ALONG THE OHIO RIVER VALLEY KEEPING THE SNOW WELL SOUTH OF THE
NORTHLAND. THE EUROPEAN HAS THE LOW PRESSURE SYSTEM MOVING
NORTHEASTWARD INTO SOUTHERN WISCONSIN SATURDAY NIGHT WHICH WOULD
BRING SNOW TO MUCH OF THE NORTHLAND. THE EUROPEAN HAS BEEN THE MOST
CONSISTENT WITH THIS SYSTEM SO WILL FAVOR ITS SOLUTION GOING INTO
NEXT WEEKEND FOR NOW.

&&

.POINT TEMPS/POPS...
DLH  17   7  18   7 /  30   0  20  10
INL  11   4  11   2 /  10  10  20  10
BRD  12   5  16   3 /  10  10  10  10
HYR  20   6  18   8 /  50   0  20  10
ASX  25  11  21  12 /  90  10  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ002.

LS...SMALL CRAFT ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LSZ121-
     146>148.

&&

AVIATION...SENGENBERGER
Hazardous weather outlook, Dec 10, 11:00 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1100 AM CST MON DEC 10 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1100 AM CST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL CONTINUE ACROSS NORTHERN BAYFIELD COUNTY INTO THE
AFTERNOON. ADDITIONAL ACCUMULATIONS OF 2 INCHES ARE POSSIBLE NORTH
OF HIGHWAY 2 THROUGH EARLY AFTERNOON. PLEASE REFER TO THE LATEST
WINTER WEATHER MESSAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL OBSERVERS ARE ENCOURAGED TO RELAY THEIR REPORTS TO OUR
OFFICE.

LSZ121-140>148-111030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1100 AM CST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE SOUTH SHORE OF
LAKE SUPERIOR TODAY...EAST OF PORT WING WISCONSIN.  SEE THE
LATEST NEARSHORE FORECAST FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Dec 10, 9:19 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
919 AM CST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             BRUNO                   46.28N 92.67W
12/10/2012  M3.2 INCH        PINE               MN   CO-OP OBSERVER

0800 AM     SNOW             INDUS                   48.63N 93.84W
12/10/2012  M2.6 INCH        KOOCHICHING        MN   CO-OP OBSERVER

0855 AM     SNOW             1 SW BAYFIELD           46.80N 90.84W
12/10/2012  M8.5 INCH        BAYFIELD           WI   CO-OP OBSERVER

0855 AM     SNOW             ELY                     47.91N 91.85W
12/10/2012  M2.5 INCH        ST. LOUIS          MN   CO-OP OBSERVER

0855 AM     SNOW             ISLAND LAKE             47.82N 94.24W
12/10/2012  M3.4 INCH        ITASCA             MN   CO-OP OBSERVER

&&

CCHRIST
Local storm report, Dec 10, 9:54 AM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
954 AM CST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     SNOW             BEAVER BAY              47.26N 91.30W
12/10/2012  M3.8 INCH        LAKE               MN   TRAINED SPOTTER

0951 AM     SNOW             6 S BIGFORK             47.66N 93.65W
12/10/2012  M2.9 INCH        ITASCA             MN   TRAINED SPOTTER

0900 AM     SNOW             3 E WRIGHT              46.67N 92.94W
12/10/2012  M7.0 INCH        CARLTON            MN   CO-OP OBSERVER

0900 AM     SNOW             GRAND PORTAGE           47.96N 89.68W
12/10/2012  M2.0 INCH        COOK               MN   CO-OP OBSERVER

0900 AM     SNOW             FEDERAL DAM             47.24N 94.22W
12/10/2012  M1.6 INCH        CASS               MN   CO-OP OBSERVER

0900 AM     SNOW             GORDON                  46.25N 91.80W
12/10/2012  M5.0 INCH        DOUGLAS            WI   CO-OP OBSERVER

&&

CCHRIST
Local storm report, Dec 10, 9:56 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
956 AM CST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     SNOW             SUPERIOR                46.70N 92.06W
12/09/2012  M5.0 INCH        DOUGLAS            WI   TRAINED SPOTTER

&&

CCHRIST
Local storm report, Dec 10, 10:05 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1005 AM CST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             CLOQUET                 46.73N 92.49W
12/09/2012  M4.5 INCH        CARLTON            MN   NWS EMPLOYEE

&&

CCHRIST
Local storm report, Dec 10, 11:01 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1101 AM CST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     SNOW             10 NNW GRAND MARAIS     47.89N 90.43W
12/09/2012  M3.5 INCH        COOK               MN   TRAINED SPOTTER

            AT GOLDEN EAGLE LODGE

&&

CCHRIST
Local storm report, Dec 10, 11:31 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
1131 AM CST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     SNOW             5 WSW DULUTH            46.75N 92.22W
12/09/2012  M7.5 INCH        ST. LOUIS          MN   TRAINED SPOTTER

0541 AM     SNOW             BUTTERNUT               46.01N 90.50W
12/10/2012  M2.0 INCH        ASHLAND            WI   CO-OP OBSERVER

            OVER THE PAST 24 HOURS

0541 AM     SNOW             MADELINE ISLAND         46.81N 90.69W
12/10/2012  M9.2 INCH        ASHLAND            WI   CO-OP OBSERVER

            FELL OVERNIGHT. STILL SNOWING

0549 AM     SNOW             7 E SUPERIOR            46.70N 91.91W
12/10/2012  M3.5 INCH        LSZ145             WI   TRAINED SPOTTER

            UPDATED TOTAL.

0600 AM     SNOW             COTTON                  47.17N 92.47W
12/10/2012  M0.7 INCH        ST. LOUIS          MN   TRAINED SPOTTER

0603 AM     SNOW             SARONA                  45.71N 91.81W
12/10/2012  M9.1 INCH        WASHBURN           WI   TRAINED SPOTTER

            2.6 OVERNIGHT.

0606 AM     SNOW             5 NW DULUTH             46.83N 92.19W
12/10/2012  M7.1 INCH        ST. LOUIS          MN   OFFICIAL NWS OBS

            6.5 TOTAL AT MIDNIGHT. 0.6 INCHES SINCE MIDNIGHT.

0607 AM     SNOW             3 E WRIGHT              46.67N 92.94W
12/10/2012  M7.0 INCH        CARLTON            MN   CO-OP OBSERVER

            24 HOURS TOTAL

0612 AM     SNOW             HAWTHORNE               46.50N 91.86W
12/10/2012  M4.5 INCH        DOUGLAS            WI   CO-OP OBSERVER

            STILL SNOWING HEAVILY

0613 AM     SNOW             ORR                     48.06N 92.82W
12/10/2012  M3.0 INCH        ST. LOUIS          MN   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     SNOW             9 N BAYFIELD            46.94N 90.82W
12/10/2012  M3.1 INCH        LSZ147             WI   CO-OP OBSERVER

0630 AM     SNOW             3 NE NISSWA             46.53N 94.25W
12/10/2012  M4.0 INCH        CROW WING          MN   TRAINED SPOTTER

0630 AM     SNOW             LITTLE MARAIS           47.41N 91.11W
12/10/2012  M2.6 INCH        LAKE               MN   TRAINED SPOTTER

0630 AM     SNOW             HERTEL                  45.81N 92.18W
12/10/2012  M6.0 INCH        BURNETT            WI   TRAINED SPOTTER

0630 AM     SNOW             11 NW GRAND MARAIS      47.87N 90.51W
12/10/2012  M8.0 INCH        COOK               MN   TRAINED SPOTTER

0630 AM     SNOW             CORNUCOPIA              46.86N 91.10W
12/10/2012  M5.0 INCH        BAYFIELD           WI   TRAINED SPOTTER

0630 AM     SNOW             CLAM LAKE               45.79N 92.33W
12/10/2012  M4.2 INCH        BURNETT            MN   CO-OP OBSERVER

0630 AM     SNOW             NORTHOME                47.87N 94.27W
12/10/2012  M1.7 INCH        KOOCHICHING        MN   CO-OP OBSERVER

0630 AM     SNOW             MAPLE                   46.59N 91.72W
12/10/2012  M5.8 INCH        DOUGLAS            WI   TRAINED SPOTTER

            TOTAL SINCE YESTERDAY. STILL SNOWING.

0630 AM     SNOW             12 N ISLE               46.32N 93.46W
12/10/2012  M4.5 INCH        AITKIN             MN   CO-OP OBSERVER

            STORM TOTAL

0630 AM     SNOW             2 W HAYWARD             46.01N 91.52W
12/10/2012  M5.8 INCH        SAWYER             WI   TRAINED SPOTTER

            MOST OF THE SNOW FELL YESTERDAY.

0650 AM     SNOW             5 S DANBURY             45.93N 92.37W
12/10/2012  M6.8 INCH        BURNETT            WI   TRAINED SPOTTER

0650 AM     SNOW             DULUTH                  46.78N 92.12W
12/10/2012  M7.3 INCH        ST. LOUIS          MN   TRAINED SPOTTER

            FINAL STORM TOTAL AT NATIONAL WEATHER SERVICE

0650 AM     SNOW             5 S HERBSTER            46.76N 91.26W
12/10/2012  M3.3 INCH        BAYFIELD           WI   TRAINED SPOTTER

            MOST FELL OVERNIGHT

0700 AM     SNOW             KABETOGAMA              48.44N 93.03W
12/10/2012  M3.6 INCH        ST. LOUIS          MN   CO-OP OBSERVER

0700 AM     SNOW             SILVER BAY              47.29N 91.28W
12/10/2012  M3.3 INCH        LAKE               MN   TRAINED SPOTTER

0700 AM     SNOW             8 W PORT WING           46.77N 91.56W
12/10/2012  M6.0 INCH        LSZ145             WI   TRAINED SPOTTER

            5 INCHES FELL OVERNIGHT. STILL SNOWING LIGHTLY.

0700 AM     SNOW             12 N GRAND RAPIDS       47.40N 93.52W
12/10/2012  M1.3 INCH        ITASCA             MN   CO-OP OBSERVER

0700 AM     SNOW             PARK FALLS              45.93N 90.45W
12/10/2012  M3.0 INCH        PRICE              WI   TRAINED SPOTTER

0715 AM     SNOW             3 W PHILLIPS            45.70N 90.46W
12/10/2012  M4.0 INCH        PRICE              WI   TRAINED SPOTTER

0725 AM     SNOW             6 W TWO HARBORS         47.03N 91.80W
12/10/2012  M4.0 INCH        ST. LOUIS          MN   TRAINED SPOTTER

0725 AM     SNOW             CULVER                  46.93N 92.56W
12/10/2012  M3.0 INCH        ST. LOUIS          MN   TRAINED SPOTTER

0725 AM     SNOW             HOLYOKE                 46.47N 92.39W
12/10/2012  M4.9 INCH        CARLTON            MN   TRAINED SPOTTER

0730 AM     SNOW             BENNETT                 46.45N 91.85W
12/10/2012  M8.0 INCH        DOUGLAS            WI   TRAINED SPOTTER

0730 AM     SNOW             4 W WASHBURN            46.67N 90.98W
12/10/2012  M4.8 INCH        BAYFIELD           WI   TRAINED SPOTTER

            TOTAL.

0733 AM     SNOW             7 SE GRAND RAPIDS       47.16N 93.42W
12/10/2012  M2.5 INCH        ITASCA             MN   TRAINED SPOTTER

0733 AM     SNOW             GLIDDEN                 46.13N 90.58W
12/10/2012  M3.0 INCH        ASHLAND            WI   TRAINED SPOTTER

            FELL OVERNIGHT

0734 AM     SNOW             GURNEY                  46.47N 90.51W
12/10/2012  M1.6 INCH        IRON               WI   CO-OP OBSERVER

0734 AM     SNOW             KABETOGAMA              48.44N 93.03W
12/10/2012  M3.6 INCH        ST. LOUIS          MN   CO-OP OBSERVER

            2 DAY TOTAL

0738 AM     SNOW             MOOSE LAKE              46.45N 92.77W
12/10/2012  M6.0 INCH        CARLTON            MN   TRAINED SPOTTER

0745 AM     SNOW             SHELL LAKE              45.74N 91.90W
12/10/2012  M6.0 INCH        WASHBURN           WI   TRAINED SPOTTER

            3 YESTERDAY/3 OVERNIGHT

0745 AM     SNOW             15 W SANDSTONE          46.12N 93.18W
12/10/2012  M6.5 INCH        KANABEC            MN   TRAINED SPOTTER

0745 AM     SNOW             4 E CORNUCOPIA          46.86N 91.02W
12/10/2012  M5.2 INCH        BAYFIELD           WI   TRAINED SPOTTER

0745 AM     SNOW             ASHLAND                 46.58N 90.87W
12/10/2012  M7.6 INCH        ASHLAND            WI   TRAINED SPOTTER

            ALL FELL OVERNIGHT. BEGAN 1030 PM.

0800 AM     SNOW             SARONA                  45.71N 91.81W
12/10/2012  M8.0 INCH        WASHBURN           WI   CO-OP OBSERVER

0800 AM     SNOW             MCGREGOR                46.24N 93.27W
12/10/2012  M8.1 INCH        AITKIN             MN   CO-OP OBSERVER

0800 AM     SNOW             2 NW MELLEN             46.34N 90.69W
12/10/2012  M3.3 INCH        ASHLAND            WI   TRAINED SPOTTER

0800 AM     SNOW             UPSON                   46.37N 90.41W
12/10/2012  M2.0 INCH        IRON               WI   CO-OP OBSERVER

0800 AM     SNOW             BRAINERD                46.35N 94.19W
12/10/2012  M5.2 INCH        CROW WING          MN   CO-OP OBSERVER

0800 AM     SNOW             BABBITT                 47.65N 91.94W
12/10/2012  M2.8 INCH        ST. LOUIS          MN   TRAINED SPOTTER

0800 AM     SNOW             WEBB LAKE               46.01N 92.13W
12/10/2012  M5.0 INCH        BURNETT            WI   TRAINED SPOTTER

0800 AM     SNOW             BRUNO                   46.28N 92.67W
12/10/2012  M3.2 INCH        PINE               MN   CO-OP OBSERVER

0800 AM     SNOW             INDUS                   48.63N 93.84W
12/10/2012  M2.6 INCH        KOOCHICHING        MN   CO-OP OBSERVER

0855 AM     SNOW             1 SW BAYFIELD           46.80N 90.84W
12/10/2012  M8.5 INCH        BAYFIELD           WI   CO-OP OBSERVER

0855 AM     SNOW             ISLAND LAKE             47.82N 94.24W
12/10/2012  M3.4 INCH        ITASCA             MN   CO-OP OBSERVER

0855 AM     SNOW             ELY                     47.91N 91.85W
12/10/2012  M2.5 INCH        ST. LOUIS          MN   CO-OP OBSERVER

0900 AM     SNOW             GRAND PORTAGE           47.96N 89.68W
12/10/2012  M2.0 INCH        COOK               MN   CO-OP OBSERVER

0900 AM     SNOW             GORDON                  46.25N 91.80W
12/10/2012  M5.0 INCH        DOUGLAS            WI   CO-OP OBSERVER

0900 AM     SNOW             FEDERAL DAM             47.24N 94.22W
12/10/2012  M1.6 INCH        CASS               MN   CO-OP OBSERVER

0900 AM     SNOW             3 E WRIGHT              46.67N 92.94W
12/10/2012  M7.0 INCH        CARLTON            MN   CO-OP OBSERVER

0951 AM     SNOW             6 S BIGFORK             47.66N 93.65W
12/10/2012  M2.9 INCH        ITASCA             MN   TRAINED SPOTTER

0951 AM     SNOW             BEAVER BAY              47.26N 91.30W
12/10/2012  M3.8 INCH        LAKE               MN   TRAINED SPOTTER

1100 AM     SNOW             PORT WING               46.77N 91.39W
12/10/2012  M4.0 INCH        BAYFIELD           WI   TRAINED SPOTTER

&&

CCHRIST

Nearby

Winter Storm Warnings in Wisconsin, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.